Price dynamics in a Markovian limit order market

File Description SizeFormat 
1104.4596v1.pdfAccepted version664.14 kBAdobe PDFDownload
Title: Price dynamics in a Markovian limit order market
Author(s): Cont, R
De Larrard, A
Item Type: Journal Article
Publication Date: 24-Apr-2011
URI: http://hdl.handle.net/10044/1/10538
DOI: http://dx.doi.org/10.1137/110856605
ISSN: 1945-497X
Publisher: SIAM
Start Page: 1
End Page: 25
Journal / Book Title: SIAM Journal on Financial Mathematics
Volume: 4
Issue: 1
Copyright Statement: © 2013, Society for Industrial and Applied Mathematics
Publication Status: Published
Publisher URL: http://dx.doi.org/10.1137/110856605
Appears in Collections:Financial Mathematics
Mathematics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons